# SDR P9R2002F00002

- Difficulty date: March 19, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N906PG
- Make and model: Boeing 727-200
- Aircraft serial: 20728
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08202120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(TRACK, BASE, EPL)  EMERGENCY EXIT ILLUMINATION STRIP ON RT SIDE OF AIRCRAFT AT ROW 6 CAME LOOSE.  REATTACHED EMERGENCY ILLUMINATION STRIP ON RIGHT SIDE AT ROW 6.
